# SDR CALA2013100891857

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 74,313 hours, 13,068 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM OVEN WARMER W51 AFT GALLEY.  ONLY FOUND SPILLED & MELTED CHOCOLATE SYRUP, NO ELECTRICAL HAZARD.  SOURCE OF SMOKE IAW IADMM WAS THE SPILLED SYRUP.  IAD VERIFIED NO OTHER DEFECTS WITH THE OVEN.  OVEN INOPERATIVE TILL SYRUP CAN BE PROPERLY CLEANED.
